# SDR USAA2011111400004

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLT - FLT 1079  EN ROUTE CLT TO STT.  AFTER ENG START AND APU SHUT-DOWN VERY STRONG KEROSENE SMELL THROUGHOUT CABIN AND COCKPIT (STRONGEST IN COCKPIT).  FOUND CENTER TANK LEAK IN RT PACK BAY.  CENTER TANK LEAK WAS LOCATED, ISOLATED, REPAIRED AND LEAK CHECKED.  RAN APU AND PACKS, NO KEROSENE SMELL NOTED.
